# SDR SWAA2022070720032

- Difficulty date: June 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.500 TO 500C; LT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / [01] REMOVAL AND REPLACEMENT OF R/H AFT TRANSITION ANGLE FROM 500A TO 500I WILL BE ACCOMPLISHED ON TTQ00D2YC1.;[02] SIGNED OFF IN ERROR;[03] REMOVED CORRODED SECTION FROM STA 480 PLUS 7.5? TO STA. 500 I BULK HEAD PER SRM 53-00-53-2R-6;[04] REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON TTG8Q00D7COK LINE #1709;[05] REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON TTG8Q00D7COK LINE #1709;[06] PEDRO ALBA (TECHNICIAN); 20-JUN-2022 10:45 UTC REMOVED CORRODED SECTION FROM STA 480 PLUS 7.5? TO STA. 500 I BULK HEAD PER SRM 53-00-53-2R-6.;5. CARLOS OLVERA (TECHNICIAN); 28-JUN-2022 15:18 UTC REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON TTG8Q00D7COK LINE #1709
